# SDR LR7A07052

- Difficulty date: June 7, 2007
- Submitted: June 9, 2007
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 34,419 hours, 17,649 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Gusset
- Condition: Cracked
- Location: Fs 990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK PER JOB CARD HB5302, FOUND CARGO DOOR INNER GUSSET PLATE CRACKED AT FS 990, RBL60.  REPLACED GUSSET PLATE IAW SMP 583 51-60 AND 51-70.
